# SDR AALA202309130252

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N306SP
- Make and model: Boeing 737823
- Aircraft serial: 44480
- Aircraft time: 8,024 hours, 3,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1048462071NG08
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT 27C DETACHED. REMOVED AND REPLACED EMERGENCY LIGHT SHROUD ASSEMBLY.
